# SDR UIEA2019111855914

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,971 hours, 10,763 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: No Indication
- Location: Lt Engine Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L ENG VALVE DID NOT ILLUMINATE DURING ENG SHUTDOWN.( PERFORMED BITE TEST OF L/H ENG PIMU, NO FAULTS FOUND AT THIS TIME. A/C OK FOR SERVICE IAW AMM 77-21-00. )
